| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the tasp fractured during a knee procedure.There were no consequences or impact to the patient.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the provided photographs of item # 42527000303 lot # 64273922 found it to exhibit signs of repeated use and the post feature has fractured off.Not all pieces were returned.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.